MAUDE Adverse Event Report: TEOXANE SA RHA 2; HYALURONIC ACID DERMAL FILLER

TEOXANE SA RHA 2; HYALURONIC ACID DERMAL FILLER
Lot Number TP30L-23271CL0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 04/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Localized allergic reactions that may manifest as strong oedema within minutes to hours are well-known and documented adverse reactions to hyaluronic acid filler injections.They are immune-mediated reactions related to patient conditions such as allergies to ha, lidocaine, or nickel composing the needle.With medical treatment, symptoms can be fully resolved quickly and without sequelae.In addition, the risk of such reactions is mentioned in the instructions for use of rha 2 products.However, in this case the injector applied anesthetic cream before the injection and according to the medical expert.The patient could have reacted to one of the excipients of this cream.
 
Event or Problem Description
The italian subsidiary notified teoxane geneva of an adverse event on 19-apr-2024.A patient was injected on (b)(6) 2024 with teosyal rha 2 in the lips (0.25 ml in the lower lip and 0.25 ml in the upper lip).The injection was done with the vertical technique using the needle provided in the box.Before the injection, the patient received anesthetic cream.Immediately after the injection, the patient experienced a strong oedema in the lips.The same day, the injector prescribed corticoids (bentelan 4 mg), but the oedema persisted.Therefore, with the support of the local medical expert, the patient was treated with an intramuscular injection of cortisoids (bendelan) and antihistamines (trimeton).After the treatment, the symptoms improved.  from (b)(6) 2024, the patient started to take corticoid (deltacorten 25mg 1 tbt a day) as adviced by the local medical expert.The patient has a history of filler injections with teoxane products without any issues.According to the injector, the patient would have reacted to the lidocain in the filler.However, the local medical expert though that the patient rather reacted to one of the excipients of the anesthetic cream.

Brand Name
RHA 2
Common Device Name
HYALURONIC ACID DERMAL FILLER
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva, 1203
SZ  1203
Manufacturer Contact
morgane burgisser
MDR Report Key19339875
Report Number3005975625-2024-00286
Device Sequence Number7069997
Product Code LMH
UDI-Device Identifier07640173230021
UDI-Public01076401732300211023271CL017250731
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Lot NumberTP30L-23271CL0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale